RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 1997, Issue 1, Pages 126–134 (Mi mp12)  

Наш семинар: математические сюжеты

Об одной замечательной нумерации положительных рациональных чисел

D. N. Andreev


Full text: PDF file (137 kB)


Citation: D. N. Andreev, “Об одной замечательной нумерации положительных рациональных чисел”, Mat. Pros., Ser. 3, 1, MCCME, Moscow, 1997, 126–134

Citation in format AMSBIB
\Bibitem{And97}
\by D.~N.~Andreev
\paper Об одной замечательной нумерации положительных рациональных чисел
\serial Mat. Pros., Ser.~3
\yr 1997
\vol 1
\pages 126--134
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp12}


Linking options:
  • http://mi.mathnet.ru/eng/mp12
  • http://mi.mathnet.ru/eng/mp/v1/s3/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:403
    Full text:174

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019